# SDR SWIA202005140627

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR SUPPORT PANEL ANGLE CORRODED FS280. FLAGGED   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED COCKPIT FLOOR SUPPORT PANEL ANGLE AT FS 280 REF DWG,  CRJ 900 SRM. RESTORED FINISH SAND APPLIED CIC TO REPAIR AREA REF CRJ 900 SRM. SEE CONTINUATION FOR DETAILS.
